# SDR AU001020

- Difficulty date: September 22, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILISER LOWER SKIN CRACKED IN AREA BETWEEN STN 125 AND STN 127. CRACK LENGTH 44.45MM (1.75IN).
